| Model Number |
PXYAT3 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, when injecting into the eye, the trailing haptic was wrapped around the plunger.It was implanted but still had wrapped trailing haptic.Lens was placed without issue.Additional information has been requested.